# SDR DALA2025120908976

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 46,943 hours, 5,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132436
- Condition: Discharged
- Location: Zone 200
- Part time: 100,720 hours, 10,094 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS OUT IN AFT RIGHT CABIN.   R & R EPSU 18WL IAW AMM 33-51. OK FOR SERVICE. (7790019)
